Been on Lithium for 11yrs went for a eye test recently and was told that I have got the signs of cataract in both eyes due to taking Lithium for a long time.. The optician was very helpful as she new about the drug as she did it as part of her course. Cataract is usually linked with old age but I will develop it well before then not so good. Wonder what else could be affected. !!!!
Posts You May Be Interested In
I have pretty much given up on this site. Hardly anyone posts or answers anything and the one person who does is just trying to sell herbal supplments to us.JHS
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...